# SDR 02FDEA00454

- Difficulty date: July 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 39,199 hours, 7,518 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B TRAILING EDGE FLAP LWR I/B HINGE BOLT CORRODED.  REMOVED AND REPLACED BOLT PER MM 57-51-01-4.
